American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11A15) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] M. A. Ivanov. The product of symbols of $p^n$th power residues as an Abelian integral. St. Petersburg Math. J. 24 (2013) 275-281.
Abstract, references, and article information   
View Article: PDF

[2] S. V. Vostokov. Variations on the theme of D.~K.~Faddeev's paper ``An explicit form of the Kummer--Takagi reciprocity law''. St. Petersburg Math. J. 19 (2008) 719-722. MR 2381941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1